Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Switched to Yaz from OrthoTricyclen. Periods delayed. Normal?

I was on Ortho Tri Cyclen Lo for abotu 7 months and switched just this month to a generic form of Yaz. Normally on the Ortho-Lo, I would ve started a few days ago. I didn t take any sort of break between the two. When I finished the final sugar pill of the last Ortho pack, I started the Yaz the next day. I m very consistent and take my pills everyday at the same time. I m just worried because usually my cycle is like clockwork. Should I be worried, or is this fairly normal?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Whenever there is a switch over of pills it is common for a cycle disturbance to happen and this could be the most possible reason in your case. Yet, is would be wise to get a pregnancy test done as due to a switch-over, your cycle may not be protected unless you have used additional means of protection. Please see a specialist for a proper appraisal of the situation. Hope your query is answered. Take care.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor